# SDR DALA2024102810433

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N303DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55075
- Aircraft time: 11,000 hours, 5,138 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED LONGERON ON LBL 40.0 AT FS 975.0. REPLACED LONGERON PER A220 ASRP 53-52-00. CLOSEUP COMPLETED. OK FOR SERVICE. (LP# 6538920)
